# SDR REXA2020010740021

- Difficulty date: December 14, 2019
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N166PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15166
- Aircraft time: 28,164 hours, 19,918 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: CC670129421
- Condition: Cracked
- Location: Lws 148
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION: CRACK IN CANISTER, WELDED NO.3 IN STA WS148 AT LHMAIN FUEL TANK. (SM)                                                 
"SUMMARY: ON NRC. 00297 CANISTER, WELDED NO.3 IN STA WS148 AT LH MAIN FUEL TANK WAS REPAIRED PER CRJ-900 REO 670-57-42-577 REV. --           
"
